Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I am researching the Medication Cymbalta which I was prescribed for chronic lower back pain. Over the last year I have experienced horrible dental problems with my teeth, so my question is, 'Has anyone else experienced dental problems while taking Cymbalta? If you have would you be so kind to e-mail me to let me know what you have experienced.

Loading...

I am experiencing severe gum recession after 6 months on Cymbalta. Am going to doctor dentist an hoping it can be reversed.
Reply

Loading...

YES, I have experienced HORRIBLE DENTAL PROBLEMS.. AND ALSO HORRIBLE DIARRHEA, and GLAUCOMA, FATUGUE, SUDDEN FALLS,... And HEAVY SWEATING... These were ALL UNUSUAL THNGS THAT SUDDENLY APPEARRD , every YEAR I WAS ON CYMBALTA...!!!
I NEVER EXPECTED THESE AFFECTS TO BE RELATED TO CYMBALTA... It was a HUGE HELP TO MY MIGRAINES, and my FIBROMYALGIA...
I just went off CYMBALTA, cuz of THE HEAVY SWEATING.. And soon THE DIARRHEA STOPPED...
MY FRONT TEETH, TOP ONLY ARE ALL GONE, RIGHT DOWN TO KNUBS.... AND I LOST 3 CROWNS, THAT FELL OUT, ALONG WITH THE METAL POSTS...!!! Help...!
Reply

Loading...